# SDR AALA202302060755

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 90,973 hours, 11,121 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT BUNK ROOM DOOR IS HARD TO OPEN. ADJUSTED DOOR LATCH PER AMM 25-29-01.
